# SDR DALA1164826816

- Difficulty date: October 28, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 39,366 hours, 12,038 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR INNER SKIN CRACKED/PUNCTURED JUST ABOVE ARM/DISARM BOX.  COMPLIED WITH ERA 496637-14 REV ORG DURING HMV.
